# SDR SWAA2019102938368

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5800
- Condition: Broken
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD UNDER FORWARD LAV #221BF AFT OUTBOARD CORNER BROKEN, BETWEEN BS. 270 TO BS. 420.         / REPAIRED FLOOR BOARD 221BF IAW SRM.
